# SDR DALA2018060603844

- Difficulty date: June 5, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 58,215 hours, 31,801 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 465-522
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON THE FUSELAGE SKIN,  BETWEEN BS 465 - 522.  PERFORMED A PERMANENT REPAIR IAW ERA 569135-14, REV ORIGINAL, AND ETI-90-17-023, REV 4.
